+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-6; - Issue-02

Original Research Article

Feb. 28, 2019

Abundant exact wave solutions to the standard KdV and the Burgers-Fisher equation

  Azmol Huda, Nazmul Islam, Samsuzzoha, M. Ali Akbar

  Sch J Phys Math Stat | 16-25

  DOI : 10.21276/sjpms.2019.6.2.1


 Abstract  PDF  Full Texts e-Pub

Open Access Policy




This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India